Jump to content

RDM

Just Registered
  • Content Count

    3
  • Joined

  • Last visited

  1. Well my only fear is that I have something like MS, ALS, FIBROMYALGIA or something to that effect then. Why else would I be shaking? My voice is even shaky, legs are heavy and can't really walk right. These seem to be signs of something really bad. My family thinks I am crazy, but just because I have anxiety/depression doesn't mean I could have something else does it? I mean I can't seem to stand for more than 5-10 minutes without trembling in my legs so bad that I have to sit. And as mentioned, my voice flutters as well. I just can't seem to think it's all anxiety related? Especially on Lexapro, UNLESS it's causing it? It's the only thing I can think of. I cut down to 15MG the last week but not sure how low to go or get off it completely. Between the shaking and heaviness I feel, I don't know what the heck else it could be. Thanks...
  2. Hi I, Thanks for the reply. I have had blood work done. Everything was good except vitamin D. I am taking a once a week super dose for 10 weeks. I have had an MRI done as well, when I got Tinnitus which is what started all this. No tumors. I have had the tremors for a few months now approximately maybe 6 weeks after I started taking it. Explaining them. Well it's hard but, shaky sensations. Like trembling. If I stand its 100x worse. But in my arms all the time now where before it wasn't. Also feels like gravity is 100x more on me too. When I walk it's like my legs are in quicksand. I don't know what to make out of it all. No one understands or believes me. Thing is, it startes immediately when my feet hit the floor in the AM. Only time I don't feel it is when I go to bed. I talked Dr. into lowering dose from 20 to 10 but it will take a week or two (1/4 every 4 days). I still think it's the LP but the only way to be sure is to stop it? I can't take much more of it I know that. I'm at my wits end. Thanks again.
  3. Hello, I was wondering if someone, ANYONE, could help me please. I was switched to Lexapro in September after being on Brintellix since May for GAD/Depression. First with 5MG then to 10MG then to 20MG after a month. Some time later (maybe 6-8 weeks), I started having tremors in my legs which has now spread to my trunk and arms, even speaking making my voice fluctuate. When I sit or lay down it's fine, but as soon as I move around it starts. Also dizziness started too. My question is this. Can it be Lexapro? Everyone says I'm crazy to think that I'm the 2% which it adversely affects. And my axiety has increased to where I feel wired all day and these other symptoms make it seem like it could be the Lexapro. Dr. keeps saying it is all anxiety but I don't believe it. I have read that SSRI's can cause tremors. This is really affecting me as I cannot stand for more than 5-10 minutes at a time. My Dr. gave me inderal to take but it has done nothing. Also, have this general all over bad feeling. Was thinking of going to ER but I don't know what they would do. Any insight would be helpful please. I have no one else to turn to or talk to about it. I want to stop it and see if tremors go away but not sure if that's a good idea. Thanks. RDM
×
×
  • Create New...